# SDR SIMA20140921004

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 31,101 hours, 26,703 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF 70 KTS ISIS FAIL, DISPLAY READS ATT GAUGE.  R & R INTEGRATED STANDBY INST SYS DISPLAY IAW AMM 34-01-01.  PERFORMED LEAK TEST.  OPERATIONS CHECKED GOOD.  ACFT IS CAT 2 COMPLIANT.
